# SDR ASAA2018070925333

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,672 hours, 9,388 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 202000212
- Condition: Out Of Tolerance
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1 FOUND PROBE F3R OUT OF CAPACITANCE LIMITS ON THE RT WING. INIT MIG-2C S/N 40-0018741. GROUNDED - YES. REMOVED AND REPLACED F3R PROBE REF AMM 28-41-21/401. LEAK CHECK GOOD.
